# SDR DALA2024050604928

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32005
- Aircraft time: 18,496 hours, 7,393 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0325373) CRACK FOUND ON R/H STA 663, RBL 35 VAPOR BARRIER UPPER ATTACH ANGLE. REMOVED R/H VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663 RBL 35 AND REPLACED PER B737-900 SRM 51-40-02 AND DWG 111A1000.
